My psychiatrist is having stay at 75mg for a bit because of the side effects I’ve been having. Last night I only woke up once, at 3:00am, and then I was able to go back to sleep without a problem. That was amazing! When I woke up this morning, I didn’t have any of the side effects that I’ve been having previously.

I actually feel pretty good, except when I breathe deep, my chest hurts a little. I don’t think it’s anything. I got my blood test back, there are a few things that are above normal, including my white blood cell count, but I don’t know what that means. I will just have to wait to find out from my doctor. I tried to do research to figure it out, but I still don’t know what it all means. No matter what, I feel better today than I have since I started this medication.

5 thoughts on “Clozapine Rechallenge – Day 6

  1. Are you in the US? I’m only on 100 mg and sometimes cut in half. This is the only mood stabilizing atypical I can take due to my tardive dyskinesia. I love Clozaril and am down to only having blood tests once a month and have really high white blood cell counts as well.

    Liked by 1 person

    1. I am in the US. I’m on several other meds, I know at least one other is an atypical, I’m also on a couple mood stabilizers, and a couple meds to treat side effects. I’m not sure what dose my psychiatrist is wanting to do, but I’m grateful he’s doing it slowly so my body can adjust. This is a rechallenge for me, I tried it last summer and had to go to the hospital because of a fever and other side effects. We don’t want that to happen again. How long have you been on Clozaril?

      Like

  2. I’m so glad this appears to be working, that you are getting improvements in sleep cycle, and that your body seems to be weather and adjusting to the side-effects.

    Sent from my iPad

    >

    Liked by 1 person

    1. My psychiatrist is keeping me at this dose for a while and he’s having me cut my seroquel in half. I need to sleep, but 11 or 12 hours of sleep is way too much. Plus I get really tired after doing even very small tasks. I hope it keeps working and the side effects start to decrease.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s